Alert archive / Florida / Wind Advisories in 2026

Wind Advisory 3, NWS Miami, FL

March 29, 2026Palm Beach County, Florida

NWS Miami, FL issued this wind advisory at Mar 29, 2026, 2:52 AM EDT for Palm Beach County, Florida. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2026, 2:52 AM EDT (06:52 UTC)
Expired
Mar 29, 2026, 8:00 PM EDT
In force
17 hr
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2026-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2026-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1206 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WWUS72 KMFL 290652
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
252 AM EDT Sun Mar 29 2026

FLZ168-292000-
/O.NEW.KMFL.WI.Y.0003.260329T0652Z-260329T2000Z/
Coastal Palm Beach County-
Including the cities of Boca Raton, Jupiter, Riviera Beach, and
West Palm Beach
252 AM EDT Sun Mar 29 2026

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...East winds 15 to 25 mph with gusts up to 38 mph.

* WHERE...Coastal Palm Beach County County.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Hadi
2 follow-up statements
963 
WWUS72 KMFL 291945
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
345 PM EDT Sun Mar 29 2026

FLZ168-300000-
/O.EXT.KMFL.WI.Y.0003.000000T0000Z-260330T0000Z/
Coastal Palm Beach County-
Including the cities of West Palm Beach, Riviera Beach, Jupiter,
and Boca Raton
345 PM EDT Sun Mar 29 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...East winds 20 to 30 mph with gusts up to 35 mph.

* WHERE...Coastal Palm Beach County County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MOLLEDA
721 
WWUS72 KMFL 292349
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
749 PM EDT Sun Mar 29 2026

FLZ168-300100-
/O.EXP.KMFL.WI.Y.0003.000000T0000Z-260330T0000Z/
Coastal Palm Beach County-
Including the cities of Boca Raton, West Palm Beach, Riviera
Beach, and Jupiter
749 PM EDT Sun Mar 29 2026

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

The wind will remain gusty tonight but should begin to lighten 
through the next few hours.

$$

RAG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Mar 29, 1:08 AM EDT, 1 hour 44 minutes earlier. Its key messages:

  • Updated at 101 AM EDT Sun Mar 29 2026
  • Dangerous surf and rip currents will continue along the entirety of the east coast of South Florida today. Marine conditions will also be dangerous, especially in the Gulfstream waters with large waves of 10 to 14 feet possible.
  • Wind gusts near 30 mph are expected over much of South Florida today with peak gusts to 35 mph near the Atlantic coast.
  • Periods of heavy rainfall may result in pockets of localized urban flooding over metro SE Florida today into early Monday.
Area forecast discussion, Mar 29, 1:08 AM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Miami FL
108 AM EDT Sun Mar 29 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, BEACHES...

.KEY MESSAGES...
Updated at 101 AM EDT Sun Mar 29 2026

    - Dangerous surf and rip currents will continue along the
      entirety of the east coast of South Florida today. Marine
      conditions will also be dangerous, especially in the
      Gulfstream waters with large waves of 10 to 14 feet
      possible.

    - Wind gusts near 30 mph are expected over much of South
      Florida today with peak gusts to 35 mph near the Atlantic
      coast.

    - Periods of heavy rainfall may result in pockets of localized
      urban flooding over metro SE Florida today into early
      Monday.

&&

.SHORT TERM...
(Today through Monday)
Issued at 101 AM EDT Sun Mar 29 2026

RTMA & recent local observations confirm the arrival of a frontal
boundary and associated surge of gusty winds and pockets of heavy
rainfall across the northern half of South Florida early this
morning. Aloft, South Florida remains situated underneath the
eastern periphery of a elongated mid-level ridge in the Gulf and
well to the southwest of a departing lobe of mid-level troughing
offshore of the northeastern United States. With a lack of synoptic
forcing in play across the region and stagnant mid-level flow aloft,
our weather regime over the next 48 hours will be driven at the
surface and in the mesoscale domain.

The enhancement of gusty northeasterly surface winds across the
region is being driven by a tightening pressure gradient between the
aforementioned front and a large and expansive area of surface high
pressure sprawled across most of the eastern United States as the
ridge axis gradually slides eastward into the western Atlantic
waters later today. Deeper low-level atmospheric moisture along and
behind the frontal boundary will facilitate the development of
scattered shower activity (and embedded isolated thunderstorms) for
the remainder of the morning and throughout the rest of today.
Overnight mesoscale models have also trended with greater spatial
and temporal coverage of convective activity during this period as
opposed to earlier guidance. Precipitable water values of 1.4 to 1.6
and the instability laden waters of the Gulfstream may aid in the
development of shower activity that advects onshore along the east
coast. While activity will be low-topped in nature, continuous
rounds of shower activity via coastal convergence across urban areas
could result in pockets of localized flooding.

A considerable amount of uncertainty remains in the
overall rainfall forecast for the next 24 hours as a combination of
mesoscale and boundary influences results in forecast challenges.
Ensemble and probabilistic 24-hour rainfall totals through 8 PM
tonight range from less than a tenth of an inch in a reasonable low-
end scenario, to close to 2 inches in a reasonable high-end
scenario. Most likely rainfall totals lean a bit on the higher end
of the distribution, ranging from 0.5 to 1 inch over metro SE
Florida to less than 0.25 inches across coastal southwestern
Florida. As mentioned above, the development of a meso high over the
Atlantic waters and a meso low pressure over inland South Florida
will aid in localized convergence along the east coast where
residual CAPE and moisture has pooled. This mesoscale phenomena
combined with frictional convergence may set the stage for those
most likely rainfall totals mentioned above. However there are also
limiting factors to take into account; northwesterly mid level flow
will usher the continuation of dry air aloft and the displacement of
the subtropical jet and troughing well to the north of the region
will reinforce the common theme of a lack of mid/upper level
dynamics/forcing over South Florida. Interestingly, NBM 24-hour 90%
percentile QPF (reasonable high-end scenario) through 8 PM this
evening shows 1.5 to 2 inches over much of the SE Florida
metro/coastal corridor with high-resolution LPMM solutions
continuing to indicate the possibility of localized amounts upwards
of 3 inches.

While projected rainfall solutions have been stable over the past 24
hours, fluctuations in the wind forecast have occurred. While the
latest NBM, HRRR, RRFS, and Euro guidance have all trended lower
with maximum wind speed and gusts, real time observations further
north across eastern Central Florida have over performed short-term
model guidance. A more likely solution taking into account the
lessening of winds further south would be the NBM 75th percentile
which depicts higher wind speeds more in line with current
observations. Sustained winds of 20 mph to 30 mph will remain
possible along the immediate east coast of South Florida today with
gusts in the 30-35 mph range still possible along the immediate
coastline. Looking at mesoscale guidance, it appears that the
greatest concern for these higher wind gusts will this morning into
the early afternoon hours. High temperatures this afternoon will
range from the middle to upper 70s across the east coast and the
Lake Okeechobee region to the lower 80s across Southwest Florida.

A continuation of much of the same is expected tonight into Monday
as a residual pressure gradient and moisture will remain draped
across the region. This will result in the continuation of breezy to
gusty easterly winds and hazardous marine and beach conditions along
the east coast of South Florida as a temperature gradient also
remains draped across the region during the afternoon hours. Cooler
temperatures will be realized along the immediate east coast with
values in the upper 70s as opposed to temperatures in the low to mid
80s across coastal & inland southwestern Florida locales. The axis
of mid-level ridging will also slide eastward during this time
frame, bringing additional dry air in aloft and a subsidence
inversion. With ridging building in aloft, this will continue the
trend of low-topped convective activity, although enough residual
moisture will support 40-60% rain chances across most of the region
on Monday afternoon.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 101 AM EDT Sun Mar 29 2026

The frontal boundary and associated envelope of deeper low-level
boundary moisture will advect to the west of the region on Tuesday
as surface high pressure builds back into the region from the
northeast. Due to the strength of this surface high centered in the
western Atlantic, the pressure gradient across South Florida will
still remain rather tight allowing for the breezy conditions to
continue through the middle of the week. With just enough lower
level moisture in place, some isolated to scattered low topped
showers cannot be ruled out along the breeze during this time frame.

Aloft, the axis of mid-level ridging will transit overhead of South
Florida during the day on Tuesday and into the western Atlantic
waters by Wednesday, gradually weakening in intensity as pressure
heights gradually decrease. Upstream, more amplified troughing will
develop across the central United States and advect eastward on
Thursday into the southeastern United States. Interestingly, some of
the model guidance depicts this lobe of vorticity slowing across
the northern Gulf during the second half of the week and closing off
into a cut-off low which may then transit the region during the
upcoming weekend. Still far out in the extended forecast, but it
appears a more active synoptic pattern may evolve late in the week
into the upcoming weekend.

High temperatures for much of the upcoming work week will be on a
slow moderating trend with lower 80s anticipated along the east
coast and mid to upper 80s (even a few isolated pockets of low 90s
late in the week) across Southwest Florida each afternoon.

&&

.AVIATION...
(06Z TAFS)
Issued at 101 AM EDT Sun Mar 29 2026

SHRA and isolated TSRA will increase in coverage across the region
as a frontal boundary gradually pushes southward. Sub MVFR cigs and
vis is possible at terminals if SHRA/TSRA directly moves over or
near a terminal. Breezy ENErly to Erly winds becoming increasingly
gusty behind the frontal passage. VCSH/VCTS will remain in the TAF
forecast through the end of the forecast period.

&&

.MARINE...
Issued at 101 AM EDT Sun Mar 29 2026

Deteriorating marine conditions will continue across the region as a
frontal boundary pushes southward. Easterly to east-northeasterly
winds are forecast to increase to around 20-25 knots (higher gusts
up to 30 knots possible) with dangerous seas of 10-14+ feet expected
this morning through the day on Monday. Over the Gulf waters off of
southwestern Florida, winds will be in the 15-20 knots range with
seas up to 5 ft. Wind and seas should gradually subside beginning on
Tuesday, but remain elevated enough to maintain the hazardous
conditions for small craft. Small Craft Advisories will likely be
maintained for most of the forecast period.

&&

.BEACHES...
Issued at 101 AM EDT Sun Mar 29 2026

Dangerous surf and rip currents will materialize across all east
coast beaches of South Florida today as gusty east-northeasterly to
easterly winds enhance today. A high risk of rip currents is
currently in effect for all Miami-Dade, Broward, and Palm Beach
County beaches through Monday evening and will likely persist into
the mid-week period. Always swim at a guarded beach and when in
doubt, don't venture out!

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  71  79  71 /  50  40  60  20
West Kendall     82  67  82  68 /  40  40  50  20
Opa-Locka        81  70  82  70 /  50  40  60  20
Homestead        81  70  81  71 /  30  30  40  20
Fort Lauderdale  78  70  78  71 /  60  50  60  20
N Ft Lauderdale  77  70  78  71 /  60  50  60  20
Pembroke Pines   82  71  82  71 /  50  50  60  20
West Palm Beach  76  69  78  69 /  70  50  60  20
Boca Raton       77  69  79  70 /  70  60  60  20
Naples           82  67  84  68 /  50  10  50  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ168-172-173.

     High Surf Advisory until 2 PM EDT Monday for FLZ168.

AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610.

     Small Craft Advisory from 5 AM early this morning to 8 PM EDT
     Monday for AMZ630.

     Small Craft Advisory until 8 PM EDT Monday for AMZ650-651-670-
     671.

GM...Small Craft Advisory until noon EDT today for GMZ656-676.

&&

SHORT TERM...Hadi
LONG TERM....Hadi
AVIATION...Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:04 AM EDTAreal Flood AdvisoryMFLPalm Beach56 min

Nearby

Wind Advisories in Florida, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.